# SDR UPS03840635

- Difficulty date: April 10, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3,  WHEN INSPECTING LWR FRONT SPAR ON RT WING, FOUND PREVIOUSLY REPAIRED  HOLES TO EXCEED LIMITATIONS CALLED OUT IN EO.     FABBED & INSTALLED RPR BUSHINGS FOR HOLES 3,5,&11. FABBED RPR ANGLES  J060232-53/56/58/60.LOCATED, DRILLED, AND STRESS COINED REQ'D HOLES  IN SPAR AND RPR STRAP & RPR ANGLES.ALODINED & PRIMED.INSTALLED RPR STRAP & RPR ANGLES.ALL IAW DAC DWG 4709980, J060232, REO G09212, DC8  SRM 51-1-25, 51-1-24, 51-1-8, 51-1-20D, & DPS 3.67-56
